Follow
Adriana Nicolae
Adriana Nicolae
Verified email at ubbcluj.ro
Title
Cited by
Cited by
Year
Fixed point theorems for singlevalued and multivalued generalized contractions in metric spaces endowed with a graph
A Nicolae, D O'Regan, A Petruşel
Georgian Mathematical Journal 18 (2), 307-327, 2011
902011
Lipschitz functions
Ş Cobzaş, R Miculescu, A Nicolae
Springer, 2019
732019
The asymptotic behavior of the composition of firmly nonexpansive mappings
D Ariza-Ruiz, G López-Acedo, A Nicolae
Journal of Optimization Theory and Applications 167 (2), 409-429, 2015
442015
Quantitative results on Fejér monotone sequences
U Kohlenbach, L Leuştean, A Nicolae
Communications in Contemporary Mathematics 20 (02), 1750015, 2018
382018
Fixed points, selections and common fixed points for nonexpansive-type mappings
R Espínola, P Lorenzo, A Nicolae
Journal of Mathematical Analysis and Applications 382 (2), 503-515, 2011
332011
Asymptotic behavior of averaged and firmly nonexpansive mappings in geodesic spaces
A Nicolae
Nonlinear Analysis: Theory, Methods & Applications 87, 102-115, 2013
302013
Quantitative asymptotic regularity results for the composition of two mappings
U Kohlenbach, G López-Acedo, A Nicolae
Optimization 66 (8), 1291-1299, 2017
232017
Generalized asymptotic pointwise contractions and nonexpansive mappings involving orbits
A Nicolae
Fixed Point Theory and Applications 2010, 2009
202009
An abstract proximal point algorithm
L Leuştean, A Nicolae, A Sipoş
Journal of Global Optimization 72 (3), 553-577, 2018
182018
What do ‘convexities’ imply on Hadamard manifolds?
A Kristály, C Li, G López-Acedo, A Nicolae
Journal of Optimization Theory and Applications 170 (3), 1068-1074, 2016
182016
Moduli of regularity and rates of convergence for Fejér monotone sequences
U Kohlenbach, G López-Acedo, A Nicolae
Israel Journal of Mathematics 232 (1), 261-297, 2019
162019
Effective results on nonlinear ergodic averages in CAT (κ) spaces
L Leustean, A Nicolae
Ergodic Theory and Dynamical Systems 36 (8), 2580-2601, 2016
152016
Fixed point theorems for multi-valued mappings of Feng-Liu type
A Nicolae
Fixed Point Theory 12 (1), 145-154, 2011
152011
Geodesic Ptolemy spaces and fixed points
R Espínola, A Nicolae
Nonlinear Analysis: Theory, Methods & Applications 74 (1), 27-34, 2011
152011
Continuous selections of Lipschitz extensions in metric spaces
R Espínola, A Nicolae
Revista Matemática Complutense 28 (3), 741-759, 2015
122015
Best Proximity Pair Results for Relatively Nonexpansive Mappings in Geodesic Spaces
A Fernández-León, A Nicolae
Numerical Functional Analysis and Optimization 35 (11), 1399-1418, 2014
122014
Mutually nearest and farthest points of sets and the Drop Theorem in geodesic spaces
R Espínola, A Nicolae
Monatshefte für Mathematik 165 (2), 173-197, 2012
122012
A uniform betweenness property in metric spaces and its role in the quantitative analysis of the “Lion-Man” game
U Kohlenbach, G López-Acedo, A Nicolae
Pacific Journal of Mathematics 310 (1), 181-212, 2021
112021
Chebyshev sets in geodesic spaces
D Ariza-Ruiz, A Fernández-León, G López-Acedo, A Nicolae
Journal of Approximation Theory 207, 265-282, 2016
92016
Borsuk-Dugundji type extension theorems with Busemann convex target spaces
R Espínola, ÓR Madiedo Castro, A Nicolae
Annales Academiae Scientiarum Fennicae Mathematica 43, 225-238, 2018
82018
The system can't perform the operation now. Try again later.
Articles 1–20